×

zbMATH — the first resource for mathematics

Complementarity problems over cones with monotone and pseudomonotone maps. (English) Zbl 0304.49026

MSC:
49M99 Numerical methods in optimal control
90C99 Mathematical programming
49J99 Existence theories in calculus of variations and optimal control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Habetler, G. J., andPrice, A. L. Existence Theory for Generalized Nonlinear Complementarity Problems, Journal of Optimization Theory and Applications, Vol. 7, No. 4, 1971. · Zbl 0205.22303
[2] Karamardian, S. Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, No. 3, 1971. · Zbl 0218.90052
[3] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill Book Company, New York, New York, 1969.
[4] Moré, J. J. Classes of Functions and Feasibility Conditions in Nonlinear Complementarity Problems, Cornell University, Ithaca, New York, Department of Computer Sciences, TR No. 73-174, 1973.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.